Proceedings of the Japan Academy

On a stochastic integral equation

Kiyosi Itô

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 22, Number 2 (1946), 32-35.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195572371

Digital Object Identifier
doi:10.3792/pja/1195572371

Mathematical Reviews number (MathSciNet)
MR0036958

Zentralblatt MATH identifier
0063.02992

Citation

Itô, Kiyosi. On a stochastic integral equation. Proc. Japan Acad. 22 (1946), no. 2, 32--35. doi:10.3792/pja/1195572371. https://projecteuclid.org/euclid.pja/1195572371


Export citation